Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 7.

2014

Ning, D., Liang, G., Liu, Wenbin (2014) Adaptive Finite Element Approximation for an Elliptic Optimal Control Problem with Both Pointwise and Integral Control Constraints. Journal of Scientific Computing, 60 (1). pp. 160-183. ISSN 0885-7474. (doi:10.1007/s10915-013-9790-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40797)

2012

Xu, Kuan, Jiang, Shidong (2012) A bootstrap method for sum-of-poles approximations. Journal of Scientific Computing, 55 (1). ISSN 0885-7474. (doi:10.1007/s10915-012-9620-9) (KAR id:58494)
[img]

2007

Li, Ruo, Liu, Wenbin, Yan, Ningning (2007) A posteriori error estimates of recovery type for distributed convex optimal control problems. Journal of Scientific Computing, 33 (2). pp. 155-182. ISSN 0885-7474. (doi:10.1007/s10915-007-9147-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2585)

Huang, Y.Q., Li, Ruo, Liu, Wenbin (2007) Preconditioned descent algorithms for p-Laplacian. Journal of Scientific Computing, 32 (2). pp. 343-371. ISSN 0885-7474. (doi:10.1007/s10915-007-9134-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2059)

2001

Liu, Wenbin, Yan, Ningning (2001) Quasi Norm a Posteriori Error Estimates Based on Gradient Recovery or Residual Estimation. Journal of Scientific Computing, 16 (4). pp. 435-477. ISSN 0885-7474. (doi:10.1023/A:1013246424707) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8521)

Liu, Wenbin, Yan, Ningning (2001) Some a Posteriori Error Estimators for p-Laplacian Based on Residual Estimation or Gradient Recovery. Journal of Scientific Computing, 16 (4). pp. 435-477. ISSN 0885-7474. (doi:10.1023/A:1013246424707) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22905)

1996

Liu, Wenbin, Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (doi:10.1007/BF02088955) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36848)

This list was generated on Fri Sep 18 02:31:07 2020 BST.